# SDR ASAA0540289

- Difficulty date: June 13, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT IB T/E DELAMINATED AT CORNER.  REMOVED DAMAGE, FABRICATED SKIN AND DOUBLER AND INSTALLED REPAIR PIECES IAW SRM.  (K)
